MathSciNet Relay Station
MathSciNet bibliographic data
MR1656976 81P15
Lahti, Pekka; Pulmannova, Sylvia; Ylinen, Kari Coexistent observables and effects in a convexity approach. J. Math. Phys. 39 (1998), no. 12, 6364–6371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement